# SDR DALA2025020600941

- Difficulty date: February 5, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 76,224 hours, 28,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0796948) L2 AFT MOP SILL HAS SPOTS (3) OF LIGHT SURFACE CORROSION. FABRICATED NEW WEB FROM .040 7075-T6 AND REPLACED SUPPORT WITH NEW SUPPORT IAW B737 SRM 51-40-02, B737 SRM 51-30-01, B737 SRM 51-40-05 AND B737 SRM 53-70-15-1A.
